Mathematische Zeitschrift

, Volume 265, Issue 2, pp 417–435 | Cite as

New results on restriction of Fourier multipliers

  • María Carro
  • Salvador Rodríguez


We develop an extension of the Transference methods introduced by R. Coifman and G. Weiss and apply it to study the problem of the restriction of Fourier multipliers between rearrangement invariant spaces, obtaining natural extensions of the classical de Leeuw’s result and its further extension to maximal Fourier multipliers due to C. Kenig and P. Tomas.


Compact Support Singular Integral Trigonometric Polynomial Lorentz Space Admissible Pair 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Asmar N., Berkson E., Gillespie T.A.: Transference of strong type maximal inequalities by separation-preserving representations. Am. J. Math. 113(1), 47–49 (1991)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Asmar N., Berkson E., Gillespie T.A.: Transfert des opérateurs maximaux par des représentations conservant la séparation. C. R. Acad. Sci. Paris Sér. I Math. 309(3), 163–166 (1989)zbMATHMathSciNetGoogle Scholar
  3. 3.
    Asmar N., Berkson E., Gillespie T.A.: Transfert des multiplicateurs de type faible. C. R. Acad. Sci. Paris Sér. I Math. 311(3), 173–176 (1990)zbMATHMathSciNetGoogle Scholar
  4. 4.
    Bennett C., Sharpley R.: Interpolation of operators. Pure and Applied Mathematics, vol. 129. Academic Press Inc., Boston (1988)Google Scholar
  5. 5.
    Berkson E., Blasco O., Carro M.J., Gillespie T.A.: Discretization and transference of bisublinear maximal operators. J. Fourier Anal. Appl. 12(4), 447–481 (2006)zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Bernardis A.L., Martín-Reyes F.J.: Singular integrals in the Cesàro sense. J. Fourier Anal. Appl. 6(2), 143–152 (2000)zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Blasco O., Carro M., Gillespie T.A.: Bilinear Hilbert transform on measure spaces. J. Fourier Anal. Appl. 11(4), 459–470 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Blasco O., Villarroya F.: Transference of bilinear multiplier operators on Lorentz spaces. Ill. J. Math. 47(4), 1327–1343 (2003)zbMATHMathSciNetGoogle Scholar
  9. 9.
    Carro M., Soria J.: Transference theory on Hardy and Sobolev spaces. Colloq. Math. 74(1), 47–69 (1997)zbMATHMathSciNetGoogle Scholar
  10. 10.
    Carro M.J., Raposo J.A., Soria J.: Recent developments in the theory of Lorentz spaces and weighted inequalities. Mem. Am. Math. Soc. 187(877), xii+128 (2007)MathSciNetGoogle Scholar
  11. 11.
    Carro M.J., Soria J.: Weighted Lorentz spaces and the Hardy operator. J. Funct. Anal. 112(2), 480–494 (1993)zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Chandarana S.: L p-bounds for hypersingular integral operators along curves. Pacific J. Math. 175, 389–416 (1996)MathSciNetGoogle Scholar
  13. 13.
    Coifman, R.R., Weiss, G.: Transference Methods in Analysis. American Mathematical Society, Providence (1976) (Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 31)Google Scholar
  14. 14.
    Cowling M.G., Fournier J.J.F.: Inclusions and noninclusion of spaces of convolution operators. Trans. Am. Math. Soc. 221(1), 59–95 (1976)zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Fefferman C.: Inequalities for strongly singular convolution operators. Acta Math. 124, 9–36 (1970)zbMATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Feichtinger, H.G.: Banach convolution algebras of Wiener type. In: Functions, series, operators, vol. I, II (Budapest, 1980), Colloq. Math. Soc. János Bolyai, vol. 35, pp. 509–524. North-Holland, Amsterdam (1983)Google Scholar
  17. 17.
    Feichtinger H.G., Luef F.: Wiener amalgam spaces for the fundamental identity of gabor analysis. Collect. Math. Vol. Extra(1), 233–253 (2006)MathSciNetGoogle Scholar
  18. 18.
    Hardy G.H.: A theorem concerning Taylor’s series. Quart. J. Pure Appl. Math. 44, 147–160 (1913)zbMATHGoogle Scholar
  19. 19.
    Hirschman I.I. Jr.: On multiplier transformations. Duke Math. J 26, 221–242 (1959)zbMATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    Kenig C.E., Tomas P.A.: Maximal operators defined by Fourier multipliers. Studia Math. 68(1), 79–83 (1980)zbMATHMathSciNetGoogle Scholar
  21. 21.
    Laghi N., Lyall N.: Strongly singular integrals along curves. Pacific J. Math. 233(2), 403–415 (2007)zbMATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    de Leeuw K.: On L p multipliers. Ann. Math. 81(2), 364–379 (1965)CrossRefGoogle Scholar
  23. 23.
    Raposo J.A.: Weak type (1,1) multipliers on LCA groups. Studia Math. 122(2), 123–130 (1997)zbMATHMathSciNetGoogle Scholar
  24. 24.
    Seeger A., Tao T.: Sharp Lorentz space estimates for rough operators. Math. Ann. 320(2), 381–415 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  25. 25.
    Stein, E.M.: Singular integrals, harmonic functions, and differentiability properties of functions of several variables. In: Singular integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966), pp. 316–335. Amer. Math. Soc., Providence (1967)Google Scholar
  26. 26.
    Wainger S.: Special trigonometric series in k-dimensions. Mem. Am. Math. Soc. No. 59, 102 (1965)MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Departament de Matemàtica Aplicada i AnàlisiUniversitat de BarcelonaBarcelonaSpain

Personalised recommendations